# SDR REXA2015072400738

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 19,039 hours, 12,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE IN THE ON POSITION.  R & R CHARGER ASSEMBLY AT P35 IAW AMM 33-51-17, WITH NO FURTHER DEFECTS.
